# SDR C2XA07TY026

- Difficulty date: June 6, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N12900
- Make and model: Emb EMB-145LR
- Aircraft serial: 145511
- Aircraft time: 13,519 hours, 10,519 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 14569009608
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING C-CHECK FOUND RIGHT AILERON PCA ATTACH POINT BRACKET WITH AN ELONGATED BUSHING HOLE.  THE BRACKET WAS REMOVED AND REPLACED IAW EC5750-01177.  A/C STILL IN C-CHECK.
